# SDR QXEA200601992

- Difficulty date: July 28, 2006
- Submitted: August 2, 2006
- Operation: Air carrier
- Aircraft: N351PH
- Make and model: Dhav DHC8202
- Aircraft serial: 490
- Aircraft time: 19,636 hours, 28,357 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 151 S31-32r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C4 THE FRAME TO SKIN FLANGE APPEARS TO HAVE SURFACE CORROSION AT STATION X151 BETWEEN STRINGERS 32S AND 31S. REPAIRED IAW DHC-8-200 SRM 51-20-16 AND 51-20-36.
